# SDR 96ZZZM674

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47751
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Contl Valve
- Condition: Lack Of Lube
- Location: Gear Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 430 - OKC - AFTER TAKEOFF, FOLLOWING GEAR RETRACTION, GEAR DOOR LIGHT STAYED ON.  CHECKED AND LUBRICATED LANDING GEAR CONTROL VALVE.  OPERATIONAL CHECK NORMAL.  (M)
